[1] P.B. Acosta H. and J.H. Pérez A. An introduction to differential Galois theory. Bol. Mat. (N.S.), 11(2):138-149, 2004. [ MR ]
[2] P.B. Acosta-Humánez. An application of functional analysis in a predator-prey system. In G.S. Ladde, N.G. Medhin, and M. Sambandham, editors, Dynamic systems and applications. Vol. 4, pages 35-38. Dynamic, Atlanta, GA, 2004. [ MR ]
[3] P.B. Acosta-Humánez. Sobre las ecuaciones diferenciales lineales de segundo orden y el algoritmo de Kovacic. Civilizar, Edición Especial de Matemáticas:209-220, 2004.
[4] I. Baldomá and E. Fontich. Exponentially small splitting of invariant manifolds of parabolic points. Mem. Amer. Math. Soc., 167(792):x-83, 2004. [ MR ]
[5] I. Baldomá and E. Fontich. Stable manifolds associated to fixed points with linear part equal to identity. J. Differential Equations, 197(1):45-72, 2004. [ MR ]
[6] C. Beichman, G. Gómez, M.W. Lo, J.J. Masdemont, and L. Romans. Searching for life with the terrestrial planet finder: Lagrange point options for a formation flying interferometer. Adv. Space Res., 34:637-644, 2004.
[7] G. Benzal, A. Kumar, A. Delshams, and A.M. Sastre. Mathematical modelling and simulation cotransport phenomena through flat sheet-supported liquid membranes. Hydrometallurgy, 74(1-2):117-130, 2004.
[8] S. Bolotin, A. Delshams, and R. Ramírez-Ros. Persistence of homoclinic orbits for billiards and twist maps. Nonlinearity, 17(4):1153-1177, 2004. [ MR ]
[9] E. Canalias, G. Gómez, M. Marcote, and J.J Masdemont. Assesment of mission design including utilization of libration points and weak stability boundaries. Final Report, June 2004. contract ESA-ESTEC 18142/04/NL/MV, 173 pp. [ URL ]
[10] E. Canalias and J.J. Masdemont. Eclipse avoidance for Lissajous orbits using invariant manifolds. In IAC-04-A.6.07, pages 1-11. AIAA Electronic Library, USA, 2004. [ URL ]
[11] P.S. Casas and A. Jorba. Unstable manifold computations for the two-dimensional plane Poiseuille flow. Theoretical and Computational Fluid Dynamics, 18(2-4):285-299, 2004.
[12] D. Córdoba, C. Fefferman, and R. de la Llave. On squirt singularities in hydrodynamics. SIAM J. Math. Anal., 36(1):204-213 (electronic), 2004. [ MR ]
[13] J.M. Cors, J. Llibre, and M. Ollé. Central configurations of the planar coorbital satellite problem. Celestial Mech. Dynam. Astronom., 89(4):319-342, 2004. [ MR ]
[14] A. Delshams. Poincaré, creador de los métodos todavía modernos en las ecuaciones diferenciales y en la mecánica celeste. Arbor: Ciencia, Pensamiento y Cultura, 177(704):669-689, 2004.
[15] A. Delshams and A. Giorgilli. Hamiltonian systems and applications [Preface]. Discrete Contin. Dyn. Syst., 11(4):i, 2004. [ MR ]
[16] A. Delshams and P. Gutiérrez. Exponentially small splitting for whiskered tori in Hamiltonian systems: continuation of transverse homoclinic orbits. Discrete Contin. Dyn. Syst., 11(4):757-783, 2004. [ MR ]
[17] A. Delshams, P. Gutiérrez, and T.M. Seara. Exponentially small splitting for whiskered tori in Hamiltonian sysems: flow-box coordinates and upper bounds. Discrete Contin. Dyn. Syst., 11(4):785-826, 2004. [ MR ]
[18] N. Fagella, T.M. Seara, and J. Villanueva. Asymptotic size of Herman rings of the complex standard family by quantitative quasiconformal surgery. Ergodic Theory Dynam. Systems, 24(3):735-766, 2004. [ MR ]
[19] Yu.N. Fedorov and B. Jovanović. Nonholonomic LR systems as generalized Chaplygin systems with an invariant measure and flows on homogeneous spaces. J. Nonlinear Sci., 14(4):341-381, 2004. [ MR ]
[20] F. Finkel, D. Gómez-Ullate, A. González-López, M.Á. Rodríguez, and R. Zhdanov. Dunkl operators and Calogero-Sutherland models. In A.B. Shabat, A. González-López, M. Mañas, L. Martínez Alonso, and M.Á. Rodríguez, editors, New Trends in Integrability and Partial Solvability. Proceedings of the NATO Advanced Research Workshop, held in Cadiz, Spain, from 12 to 16 June 2002, volume 132 of NATO Science Series II: Mathematics, Physics and Chemistry, pages 157-189. Kluwer Acadamic, Dordrecht, Boston, 2004.
[21] E. Freire, A. Gasull, and A. Guillamon. A characterization of isochronous centres in terms of symmetries. Rev. Mat. Iberoamericana, 20(1):205-222, 2004. [ MR ]
[22] E. Freire, A. Gasull, and A. Guillamon. First derivative of the period function with applications. J. Differential Equations, 204(1):139-162, 2004. [ MR ]
[23] F. Gabern and À. Jorba. Generalizing the restricted three-body problem. the bianular and tricircular coherent problems. Astron. Astrophys., 420(2):751-762, 2004. [ URL ]
[24] F. Gabern, À. Jorba, and P. Robutel. On the accuracy of restricted three-body models for the Trojan motion. Discrete Contin. Dyn. Syst., 11(4):843-854, 2004. [ MR ]
[25] G. Gómez, W.S. Koon, M.W. Lo, J.E. Marsden, J. Masdemont, and S.D. Ross. Connecting orbits and invariant manifolds in the spatial restricted three-body problem. Nonlinearity, 17(5):1571-1606, 2004. [ MR ]
[26] G. Gómez, M. Marcote, J.J Masdemont, and J.M Mondelo. Distributed control for formation flying applications. Final Report, November 2004. Profit PNE-010/2002-I-A, 33 pp.
[27] D. Gómez-Ullate, A.N.W. Hone, and M. Sommacal. New many-body problems in the plane with periodic solutions. New J. Phys., 6(24):1-23, 2004.
[28] D. Gómez-Ullate, N. Kamran, and R. Milson. The Darboux transformation and algebraic deformations of shape-invariant potentials. J. Phys. A-Math. Gen., 37(5):1789-1804, 2004. [ MR ]
[29] D. Gómez-Ullate, N. Kamran, and R. Milson. Reply to: “Comment on: `The Darboux transformation and algebraic deformations of shape-invariant potentials'” [J. Phys. A-Math. Gen., 37(34):8401-8404, 2004] by A. Sinha and P. Roy. J. Phys. A-Math. Gen., 37(34):8405-8406, 2004. [ MR ]
[30] D. Gómez-Ullate, N. Kamran, and R. Milson. Supersymmetry and algebraic Darboux transformations. J. Phys. A-Math. Gen., 37(43):10065-10078, 2004. [ MR ]
[31] T. Guillamon. An introduction to the mathematics of neural activity. Butl. Soc. Catalana Mat., 19(2):25-45 (2005), 2004. [ MR ]
[32] À. Jorba and M. Ollé. Invariant curves near Hamiltonian-Hopf bifurcations of four-dimensional symplectic maps. Nonlinearity, 17(2):691-710, 2004. [ MR ]
[33] R. de la Llave. Bootstrap of regularity for integrable solutions of cohomology equations. In Modern dynamical systems and applications, pages 405-418. Cambridge Univ. Press, Cambridge, 2004. [ MR ]
[34] R. de la Llave. Further rigidity properties of conformal Anosov systems. Ergodic Theory Dynam. Systems, 24(5):1425-1441, 2004. [ MR ]
[35] R. de la Llave and C.E. Wayne. Whiskered and low dimensional tori in nearly integrable Hamiltonian systems. Math. Phys. Electron. J., 10:Paper 5, 45 pp. (electronic), 2004. [ MR ]
[36] J. Llibre and M. Ollé. Horseshoe periodic orbits in the Restricted Three Body Problem. In New Advances in Celestial Mechanics and Hamiltonian Systems, pages 137-152. Kluwer/Plenum, New York, 2004. [ MR ]
[37] J. Llibre and Ch. Pantazi. Polynomial differential systems having a given Darbouxian first integral. Bull. Sci. Math., 128(9):775-788, 2004. [ MR ]
[38] J.J. Morales-Ruiz. Book review of “Galois Theory of Linear Differential Equations” by Marius van der Put and Michael Singer. Springer-Verlag, Berlin, 2003. Bull. Amer. Math. Soc, 41(3):351-356, 2004.
[39] M. Ollé, J.R. Pacha, and J. Villanueva. Dynamics and bifurcation near the transition from stability to complex instability. In New Advances in Celestial Mechanics and Hamiltonian Systems, pages 185-197. Kluwer/Plenum, New York, 2004. [ MR ]
[40] M. Ollé, J.R. Pacha, and J. Villanueva. Motion close to the Hopf bifurcation of the vertical family of periodic orbits of L4. Celestial Mech. Dynam. Astronom., 90(1-2):89-109, 2004. [ MR ]
[41] J. Puig. Cantor spectrum for the almost Mathieu operator. Comm. Math. Phys., 244(2):297-309, 2004. [ MR ]